Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A complete yield curve description of a Markov interest rate model
Author: Elliott, R.
Mamon, R.
Citation: International Journal of Theoretical and Applied Finance, 2003; 6(4):317-326
Publisher: World Scientific Publishing Co Pte Ltd
Issue Date: 2003
ISSN: 0219-0249
Statement of
Robert J. Elliott; Rogemar S. Mamon
Abstract: This paper aims to present a complete term structure characterisation of a Markov interest rate model. To attain this objective, we first give a proof that establishes the Unbiased Expectation Hypothesis (UEH) via the forward measure. The UEH result is then employed, which considerably facilitates the calculation of an explicit analytic expression for the forward rate f(t, T). The specification of the bond price P(t, T), yield rate Y(t, T) and f(t, T) gives a complete set of yield curve descriptions for an interest rate market where the short rate r is a function of a continuous time Markov chain.
Keywords: Markov chain; semi-martingale; forward measure; unbiased expectation hypothesis.
Description: © World Scientific Publishing Company
RMID: 0020031801
DOI: 10.1142/S0219024903001852
Published version:
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.